MathSciNet Relay Station
MathSciNet bibliographic data
MR138585 10.61
Ward, Morgan The linear $p$-adic recurrence of order two. Illinois J. Math. 6 1962 40–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement